MathSciNet Relay Station
MathSciNet bibliographic data
MR1106970 65F05
Hong, Y. P.; Pan, C.-T. Rank-revealing $QR$ factorizations and the singular value decomposition. Math. Comp. 58 (1992), no. 197, 213–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement